# SDR CA101013005

- Difficulty date: October 8, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 172N
- Aircraft time: 2,563 hours
- Engine: Lyc O360A4M
- Propeller: Mcauly 1A200DFA
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Roll Pin
- Part number: 74322
- Condition: Cracked
- Location: Float
- Component: Float
- Component part number: BF2550A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP, IT WAS NOTED THAT THE TIP OF A LANDING GEAR DOWN-STOP ROLL PIN HAD BEEN SHEARED OFF.  UPON CLOSER INSP OF ALL REMAINING ROLL PINS IN THE UP AND DOWN STOP LATCH BLOCKS, IT WAS NOTED THAT ALL WERE CRACKED. REMOVAL OF THE PINS REVEALED MOST TO BE CRACKED ALONG THE ENTIRE LENGTH, AND IN SOME CASES, BROKEN IN PIECES.
